2 doctors weighed in:

4th day out of 5 day treatment of macrobid, still a uti, breaking out in cold sores and just got my period which is making the UTI worse. Help?

2 doctors weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: UTI

If you have been taking Furadantin (nitrofurantoin) twice a day and still having urinary infection you need to go back and see the doctor who prescribed this.
You may have something else besides a uti, or it may be due to an organism not affected by this drug. Cold sores may come out during menstrual periods, stress, infections, and so on.

In brief: UTI

If you have been taking Furadantin (nitrofurantoin) twice a day and still having urinary infection you need to go back and see the doctor who prescribed this.
You may have something else besides a uti, or it may be due to an organism not affected by this drug. Cold sores may come out during menstrual periods, stress, infections, and so on.
Dr. Martin Raff
Dr. Martin Raff
Thank
Dr. Ira Raff
Urology

In brief: What is the question

Your menses is making the UTI worse can happen , the cold sore could mean you resistance is low.
Finish you medication and have the urine reck.

In brief: What is the question

Your menses is making the UTI worse can happen , the cold sore could mean you resistance is low.
Finish you medication and have the urine reck.
Dr. Ira Raff
Dr. Ira Raff
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors